# SDR SWI2025F00646

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 47,858 hours, 40,339 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOT A R WSHLD HEAT CAUTION MESSAGE. AS WE PULLED OUT THE QRH OUT SIDE LAYER OF RIGHT WINDOW CRACKED ALL ACROSS. FALLOWED QRH FOR CRACKED WIDOW.  (FLIGHT 5423 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
